Dipyridamole-induced epistaxis

Research output: Contribution to journalArticlepeer-review

Abstract

The case history of a patient treated with dipyridamole who developed severe epistaxis, accompanied by alteration of the platelet aggregation tests, is presented. The bleeding did not respond to local therapy and stopped only after discontinuation of the drug and normalization of the platelet aggregation. Hemorrhage, especially in elderly patients, should be considered as a possible complication of dipyridamole administration.

Original languageEnglish
Pages (from-to)302-303
Number of pages2
JournalAnnals of Otology, Rhinology and Laryngology
Volume95
Issue number3
DOIs
StatePublished - May 1986
Externally publishedYes

Keywords

  • dipyridamole
  • epistaxis
  • platelet aggregation

Fingerprint

Dive into the research topics of 'Dipyridamole-induced epistaxis'. Together they form a unique fingerprint.

Cite this